# SDR ASOA201805167081

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 38,323 hours, 29,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND THE LT FUSELAGE SKIN CRACKED AT FRAME 75, STRINGER 1L TO 2L,  VERIFIED BY SOP 5711,  NDT.    REPAIRED IAW SRM 53-31-01.
